Control of data quality for population-based cancer survival analysis.

Li, R; Abela, L; Moore, J; Woods, LM; Nur, U; Rachet, B; Allemani, C; Coleman, MP; (2014) Control of data quality for population-based cancer survival analysis. Cancer epidemiology, 38 (3). pp. 314-20. ISSN 1877-7821 DOI: https://doi.org/10.1016/j.canep.2014.02.013

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1016/j.canep.2014.02.013

Abstract

Share

Download

Filename: Control of data quality for population-based cancer survival analysis Feb 2014).pdf

Licence: Copyright the author(s)

Download
[img]

Downloads

View details

Metrics & Citations


Google Scholar